Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
shulaces

Side Affect from tetracycline help!

So, my derm had my on tetracylcine for a while, and it really messed me up. I've been off it for 6 months now, and i still have one (yucky) side-affect. I have a weird layer of white crap on my tongue that has never gone away even though my derm said it would go away after i got off the meds (that was 6 months ago). In the mornings i have to like flush my mouth out...ew...gross...

Anyone else have this problem?

Tetracycline also made me vomit frequently and totally fuc**d me up.

Share this post


Link to post
Share on other sites
Guest delta force operators

please tell me more about it,

u got a candidia overgrowth hun, well come to the pack

Share this post


Link to post
Share on other sites
Guest delta force operators

www.curezone.com

candidia cleanse

Share this post


Link to post
Share on other sites
Guest delta force operators

exactly, thats why i dont trust the medical community anymore

Share this post


Link to post
Share on other sites
Guest delta force operators

nah man it only gets worse, just do what the man told u (hoppy) itll go away, u also have to get ur fillings removed and filled with a resine composite, candidia like metals. u also should take care of this while ur young couse candida left untreated can give u bad breath coat ur tongue and couse acne, plus dandruff, they also attack the digestive tract , good bacteria, and liver,

Share this post


Link to post
Share on other sites
nah man it only gets worse, just do what the man told u (hoppy) itll go away, u also have to get ur fillings removed and filled with a resine composite, candidia like metals. u also should take care of this while ur young couse candida left untreated can give u bad breath coat ur tongue and couse acne, plus dandruff, they also attack the digestive tract , good bacteria, and liver,

Share this post


Link to post
Share on other sites
Guest delta force operators

nah just dont chew on the sucker, its actual the teeth that u gotta worry about when u chew ur mercury grinds and goes into ur body wiht ur food

Share this post


Link to post
Share on other sites

You have a localized oral yeast infection, also called thrush. It often clears up on its own, but occasionally it doesn't. This was just your lucky week!

wacko.gif

Eat some yogurt that has L. acidophilus in it (many do) for the next few to several days. And please let your doctor know that it didn't go away. They need that feedback and follow-up. The more information you give your doc, the better they can help you.

:o)

Share this post


Link to post
Share on other sites

Sorry guys but eating yogurt doesn't do much of anything for getting candida under control. You have to kill it with an intense anti-fungal like mediterranean oregano oil or, as Delta said.....Fungal Defense, which is very good.

The only probiotic that REALLY works on candida in my opinion is Three Lac or maybe Primal Defense.

It would be very wise to total restrict sugar/white flour for several months also. These cause candida to grow like crazy too.

Share this post


Link to post
Share on other sites

Pictures of Thrush:

http://www.thachers.org/images/Thrush.JPG

“Thrush�  Thrush is a fungal infection of the mouth caused by Candida. It generally appears as white spots on the inside of the mouth (pictured below), and is easily treatable with the use of anti–fungal mouthwash or troches. Sometimes Candida infections also involve the esophagus (the “food tube� leading from the mouth to the stomach). This condition, called “Candida esophagitis�, often results in pain on swallowing, and must be treated with potent anti–fungal medications such as fluconazole.

Share this post


Link to post
Share on other sites

From my understanding, yogourt has been known to help with candida.

Where have you heard it does not?

In the poster's case, there might be quite an overload because of the antibiotics he was on, but I do believe there are natural ways to help reduce his state and help prevent it from reoccuring.

I think the diet suggestions you made were good. smile.gif

Share this post


Link to post
Share on other sites
From my understanding, yogourt has been known to help with candida.

Where have you heard it does not?

In the poster's case, there might be quite an overload because of the antibiotics he was on, but I do believe there are natural ways to help reduce his state and help prevent it from reoccuring.

I think the diet suggestions you made were good. smile.gif

Share this post


Link to post
Share on other sites

Here is an excerpt from an article relating to yeast that I thought could be interesting to the poster of this thread:

Antibiotics, especially Tetracycline, long used at the drop of a hat by doctors eager for a simple answer to complex health problems, kill off bacteria which are needed for normal digestion. In their relative absence intestinal yeast are able to proliferate beyond their normal bounds. Add to this the excessive intake of not only simple sugars but "high glycemic index" carbohydrates such as breads, pastas, potatoes, and rice which convert to simple sugars in short order, and yeast organisms are provided with their basic food group. Under these conditions yeast can proliferate and cause symptoms even in people with normal immune systems.

Share this post


Link to post
Share on other sites

Sweetjade - well, that's it. In the poster's case, there may be too much overgrowth for yogurt to be helpful enough, but as you mentioned, the natural route is probably best for future prevention and a healthier body overall, and I feel a diet that includes yogurt is important. The brand Liberty sells one that is plain (I believe no added sugar) and organic. It is often the one recommended by Naturopaths.

Here is some more information, relating more to yeast infections but useful for candida generally:

Avoid foods that may promote Candida growth such as refined carbohydrates, including sugar and white flour products as Candida thrives in a high sugar state. Honey, maple syrup, foods with a high yeast or mould content such as alcoholic beverages, cheeses, dried fruit and peanuts, milk and milk products can also encourage an overgrowth. Take wholesome and well-balanced meals. Eighty per cent of the diet should comprise alkaline-forming foods (fresh fruits and vegetables). Fermented dairy products such as yoghurt are also beneficial.

Share this post


Link to post
Share on other sites

Searching....the strains of acidolpholus contained in yogurt just simply don't KILL candida that are out-of-control. Plus, as noted, most yogurts contain an awful lot of sugar.

Taking various probiotic strains (in yogurt) just simply don't get candida that has truly proliferated to the point of thrush, under control. You really have to *kill* the candida as well as attempt to get the gut flora back in balance.

Share this post


Link to post
Share on other sites

take a round of fungal defense, stick to shelley's candida diet for a month or two, and start incorporating a lot of probiotics in your diet from kefir, acv, fermented foods, primal defense... etc.

Share this post


Link to post
Share on other sites

I suggested live-culture yogurt because in my professional experience, it works. Rather than kill all candida, it is important to reestablish balance between various microflora. As I'm sure you know it does the body no good to kill all yeast, lest you set yourself up for bacterial infections, which means - yep, you guessed it - more antibiotics. Reintroducing the beneficial bacteria physiomechanically and biochemically helps to crowd out excess yeast (and vice versa) - think of a war over territory here - and is the simplest and least 'intrusive' way to do it. Don't much matter whether it's acidophilus wafers or plain yogurt.

And heck yeah, if it doesn't work, I'd go for something more intense.

I think that's all the poor kid wants, is to get rid of it. Didn't seem the type to be too receptive to a major lifestyle operation.

Oh, perhaps I should've just said...oooh, my favorite (right?)....miconazole (or other azoles)?

Hee.

I'd just rather see him better, 's'all! So I made the suggestion I thought would work best for him.

:o)

Share this post


Link to post
Share on other sites

hi i'm concerned because i'm on tetralycal for about 5 weeks now. my doctor wants to up the dose to 2 tablets per day. how long were you on tetralysal before getting the infection?

geez. i want to stop tetralysal now..

Share this post


Link to post
Share on other sites

OMIGOSH!

Those dayum tetracyclines are a BITCH!

Mine is givin me strange side effects too so Im leaving it for a week to get it out of my system.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×